# SDR SWAA002352

- Difficulty date: November 15, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 56,262 hours, 59,954 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EXTERNAL FUSELAGE SKIN CRACKED AT BS 767, STR 18L.  REPAIRED SKIN PER SRM.
